# SDR CA960418007

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Extension
- Condition: Mis Rigged
- Location: Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A, H

## Discrepancy

(CAN)CREW SELECTED GEAR DOWN AND NOTHING HAPPENED. GEAR WAS EXTENDED MANUALLY AND AIRCRAFT LANDED SAFELY. INVESTIGATION REVEALED THAT THE UNDER FLOOR CIRCUIT BREAKER HAD POPPED DUE TO AN OVERLOAD PLACED ONTHE GEAR MOTOR. THIS OVERLOAD WAS TRACED TO MISRIGGING OF THE GEAR, WHICH WAS RETRACTING TOO FAR INTO THE WHEEL WELLS AND CAUSING THE OVERLOAD. THE MISRIGGING WAS THOUGHT TO HAVE OCCURRED DUE TO THE AFT CHAIN BEING TOO LOOSE AND POSSIBLY JUMPING OFF THE SPROCKET.
